# SDR SWAA2024040466500

- Difficulty date: March 22, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 40,322 hours, 18,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergnecy Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE LIGHTS FOUND INOP INSIDE CABIN AND ON EXTERIOR DURING OPERATIONAL CHECK MULTIPLE EMERGENCY LIGHTS FOUND INOP INSIDE CABIN AND ON EXTERIOR DURING OPERATIONAL CHECK<[01] REPLACED BATTERY PACKS ASSEMBLIES AT EMERGENCY LIGHTS POWER SUPPLY ASSEMBLIES M01671 AND M1627. REPLACED 1 (EA) FUSES AT EMERGENCY EXIT POWER SUPPLY ASSEMBLIES M1694 AND M1695. REPLACED ALSO 1 BATTERY PACK AT M1694 POWER SUPPLY ASSY. REFERENCE B 737 AMM 33-51-06-960-805. EMERGENCY LIGHTS OPERATINAL TEST PASSED. B737 AMM 33-51-00-710-801.;[02] VERIFIED STEP #1
